| Model Number |
TPL0059 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3, h6) the system was serviced in the field.In summary, the complaint was confirmed.The pneumatic panel was replaced and an adjustment was made to the hood open and close function.During testing, the hood was getting stuck opening and closing.The bracket for the door open sensor was found hitting the frame when the door was opening or closing.The bracket was adjusted and was then verified that the door opened and closed with no issues.Codes b01, c07, and d02 are applicable.Section d references the main component of the system.Other medical products in use during the event include: product id: asm0263, serial/lot: unknown.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding a guidance system being used outside of a procedure.It was reported that the guidance system cover was difficult to open and close, required forceful opening.It was noted that it slammed shut, making a loud noise.These issues were noted after the surgical procedure was completed.There was no patient involvement.
Additional Manufacturer Narrative
D10: pneumatic panel serial number is (b)(6).H3, h6: the pneumatic panel was returned for product analysis.The analysis determined that no failure was found.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.